# SDR DHL9872677D

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, FWD PIT BILGE STR 29R SPLICE HAS CORROSION JUST AFT OF STR 480.  CUT OUT DAMAGED SECTION.  INSTALLED STRINGER REPAIR PER SRM 53-10-3  48.  N/R 3885.
